# SDR UPS97821846

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FRAME CRACKED RW CTR LE AT APPROX STA 433 TOP SIDE.  FABRICATED REPAIR IAW DC8 SRM 57-2-0, ALODINED AND PRIMED IAW DC8 SRM D 51-1-8.  INSTALLED REPAIR IAW DC8 SRM D 51-1-20D AND DC8 SRM 51-1-21.
